# SDR CALA2019061000917

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH CABIN L2 DOOR SILL HAS CORROSION AROUND FASTENER HOLE AT FWD AND AFT GIRT BAR FITTING PER HANGAR NR 9292559 GEN BY V07796 0 AT HAECO LCQ HMV VISIT. REMOVED AND REPLACED AFT LH CABIN L2 DOOR SILL FR66-FR68 IAW SRM 51-42-11-001 AND SRM 51-72-11-911-001 BY MECH V914232 INSP BY LC-10 PER HANGAR NR 9292559 AT HAECO LCQ HMV VISIT.
